# SDR UALA2011042902103

- Difficulty date: April 28, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,913 hours, 14,461 cycles
- Engine: Pwa PW2037
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144882
- Part serial: 331
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENG PWR FLUX.  REPLACED HIGH STAGE PILOT AND HIGH PRESSURE SHUTOFF VALVE.
